Hello There, Guest!

Early period and breasts shrunk from using PM (Ainterol). I need some help!
#1
Hi all, 

I'm a newbie and just started my NBE program a month ago. My menstrual cycles usually lasted for about 30-34 days until it got messed up by PM. I took a 500mg PM capsule every morning from day 1 to day 15 when my period started. I didn't notice any changes  on my boobs or signs at all.  After taking PM for 15 days, my period came again on day 21 of that cycle. I was really scared because I had never got that issue before. 

So I stopped using PM, did more research and got an online hormonal test. I suspected that I'm estrogen dominant (low estrogen and low progesterone) based on my symptoms so I decided to wait until my period came back to normal and change my program. I would combine PM with wild yam, fenugreek and progesterone cream. 
My plan was:
Day 3-10: PM
Day 11-13: nothing
Day 14-28: wild yam, fenugreek and progesterone cream. 
Day 28-30: Milk thistle. 
I also take multivitamins, collagen and omega 3,6,9 every day. 


My period finally got back to normal so I started taking PM again (day 3 to 9). I was still waiting until day 4 came so that I could start taking wild yam, fenugreek and progesterone cream, but my period came again on day 14th of my period (18 days earlier than expected)!! The flow has been really slight or mild over the period and the colour is dark or bright red, which is very unusual compared to my normal period (heavy flow in first 3 days and normal red colour). Also, my breasts have shrunk and not firm as normal (They went down from size A to AA). It was a very disappointing result and scares me a lot. I really don't want to mess up my cycle and hormones.  I'm really depressed about my boobs' conditions and trying to find a right program for me now. I had lots of hope in PM before but I feel like PM is not the right herb for me at the moment. I wanted get my hormones tested but it is a bit pricey for me. 

Has anyone here got a same experience when using PM? Can I please have some advice from you guys? Should I just stop using Pm and try with progesterone cream?  Please help. Thanks ladies.
 Reply
#2
Hiya
PM didn't agree with me either. I used it several different ways (throughout cycle high dose, 1st 15days and low dose throughout cycle) but my periods were always irregular or id have spotting a few days after my periods. 
I guess you have a couple of options - more research find those who have used it sucessfully that are similar stats to you and see what they do different eg. i know some stop earlier then day 15 dont quote me but i 'think' its to do with progesterone levels. Or take it at a constant low level throughout cycle apparently under 100mg isnt ment to effect cycle (wasnt so for me). Or scrap it and move on to something else. 
Dont be discouraged though it takes several attempts to find something that works am still searching because i really believe it can be done but theres not one thing for all and the more you keep at it the more you learn. Dont forget to look at your overall health; a good diet & few supps that can support your body to grow (which i see you do)
Xo Chrissy
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...